RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 4(12), Pages 513–523 (Mi msb3525)  

On rings radical over commutative subrings

A. I. Likhtman


Abstract: The following theorem is proved. If a ring $R$ is radical over a commutative subring $K$, then all the nilpotent elements of $R$ generate a null-ideal $T$ for which the corresponding factor ring is commutative. An affirmative answer is thus provided for a question raised by Faith.
Bibliography: 5 titles.

Full text: PDF file (1199 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:4, 511–520

Bibliographic databases:

UDC: 519.48
MSC: 13A10, 16N40, 16N20, 16N60
Received: 09.12.1969

Citation: A. I. Likhtman, “On rings radical over commutative subrings”, Mat. Sb. (N.S.), 83(125):4(12) (1970), 513–523; Math. USSR-Sb., 12:4 (1970), 511–520

Citation in format AMSBIB
\Bibitem{Lik70}
\by A.~I.~Likhtman
\paper On rings radical over commutative subrings
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 4(12)
\pages 513--523
\mathnet{http://mi.mathnet.ru/msb3525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=271140}
\zmath{https://zbmath.org/?q=an:0212.37703}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 4
\pages 511--520
\crossref{https://doi.org/10.1070/SM1970v012n04ABEH000934}


Linking options:
  • http://mi.mathnet.ru/eng/msb3525
  • http://mi.mathnet.ru/eng/msb/v125/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    Full text:37
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019